# SDR CALA2025063006031

- Difficulty date: June 25, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 74,172 hours, 26,306 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Insulation
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE AGAIN IN MAIN WHEEL WELL.    OPERATED FLIGHT CONTROLS, FLAPS, BOTH ENGINE THRUST REVERSERS, AND PARKING BRAKE WHILE BOTH HYDRAULIC EMDPS WERE RUNNING MULTIPLE TIMES, FOUND NO ACTIVE HYDRAULIC LEAK IN THE WHEEL WELLS AT THIS TIME.    CORRECTED HYDRAULIC LEAK WITH TIGHTENING OF B NUT EARLIER FOUND SOURCE OF SMOKE IN WHEEL WELL. WITH APU BLEED ON, SMOKE APPEARED RISING FROM UNDER KEEL BEAM AFTER A MINUTE OR TWO. FOUND SEVERAL SPOTS ON INSULATION BLANKETS OF APU BLEED DUCT UNDER KEEL BEAM SOAKED WITH HYDRAULIC FLUID REF AIPC 36-13-02-01 AND AMM 36-13-02 PAGE OF APU BITE TEST. LEFT INSTRUCTIONS FOR FLIGHT CREW ATTACHED TO PILOTS YOKE. INSTALLED INOP STICKER AT APU BLEED SWITCH. DISPATCH DESK.TOMC APPROVED DEFERED PER MEL REMOVED PANELS BENEATH KILL BEAM/WHEEL WELL AREA. CLEANED ENTIRE AREA THOROUGHLY AND RAN HYDRAULICS NUMEROUS TIMES. NO LEAKS NOTED AT THIS TIME. CLEANED HARD SHELL INSULATION COVER AND BLEED DUCT REF AMM 36-13-01-100-801. HARD SHELL BLEED INSULATION ADAREA.
